Hi guy's how are you,im not new to this forum,i just couldn,t remember my sign in detail's.
Now, i have been on varied medication,s for over 3 year's,im a chronic pain sufferer,who still recovering after my surgery,which was nearly,3 years ago.One of the medication's i been taking the longest is amitrypline 100mg at night.I went to my gp(family doctor)and said i would like to cut down on the amitryline,so he adviced me for the first week take 3 instead of 4 then go down 1 each week.Im getting a bit concerned as im feeling very tired,very sick,and have a stomach ache,could this be beacuse im coming of this medication,in my head im so worried that maybe im addicted,i can't go back to my g.p i already feel that im a pain in the butt,alway's in his surgey(office)but a part of me is scared cos im doing this by myself.
any advice would be great,like i said in the begining im not new to this forum and i know guy's on hear are great.
cheers for letting me waffle on
formerly jen jen (lon)uk
L4/5 DISCECTOMY FURTHER DISC PROTUSION LYING UNDERNEATH A THETHERED NERVE ROOT -COMPLICATION'S NERVE AND MUSCLE DAMAGE-FOOT DROP